Translator Disclaimer
2020 Functional ARCH and GARCH models: A Yule-Walker approach
Sebastian Kühnert
Electron. J. Statist. 14(2): 4321-4360 (2020). DOI: 10.1214/20-EJS1778

Abstract

Conditional heteroskedastic financial time series are commonly modelled by (G)ARCH processes. ARCH$(1)$ and GARCH were recently established in $C[0,1]$ and $L^{2}[0,1]$. This article provides sufficient conditions for the existence of strictly stationary solutions, weak dependence and finite moments of (G)ARCH processes for any order in $C[0,1]$ and $L^{p}[0,1]$. It deduces explicit asymptotic upper bounds of estimation errors for the shift term, the complete (G)ARCH operators and the projections of ARCH operators on finite-dimensional subspaces. The operator estimaton is based on Yule-Walker equations, and estimating the GARCH operators also involves a result estimating operators in invertible linear processes being valid beyond the scope of (G)ARCH. Moreover, our results regarding (G)ARCH can be transferred to functional AR(MA).

Citation

Download Citation

Sebastian Kühnert. "Functional ARCH and GARCH models: A Yule-Walker approach." Electron. J. Statist. 14 (2) 4321 - 4360, 2020. https://doi.org/10.1214/20-EJS1778

Information

Received: 1 January 2020; Published: 2020
First available in Project Euclid: 12 December 2020

MathSciNet: MR4187136
Digital Object Identifier: 10.1214/20-EJS1778

Subjects:
Primary: 47B38, 60G10, 62F12

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.14 • No. 2 • 2020
Back to Top